1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Acetaminophen Junior Strength - 160mg (24/Box)
Acetaminophen Junior Strength - 160mg (24/Box)
Acetaminophen Junior Strength - 160mg (24/Box)

Acetaminophen Junior Strength - 160mg (24/Box)

Your Price: $3.39
(24 Chewable Tablets per Box) Fever reducer and pain reliever for ages 6-12.
Item Number: 18051
Availability:
Fever Reducer/Pain Reliever (Ages 6-12). Temporarily relieves minor aches and pains, as well as fevers due to the common cold, flu, headache, sore throat, or toothache. Compare to the active ingredient in Junior Strength Tylenol.

Related Products

Children's Acetaminophen Liquid (4 oz)
Item Number: 18052
$2.89
Back Pain-Off - 500 (250 x 2's)
Item Number: 18025
$39.00
Cramp Tabs - 500 (250 x 2's)
Item Number: 18031
$19.29
Children's Motrin (4 oz)
Item Number: 18067
$8.95

Recently Viewed Items